Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A structure theorem for complete noncompact hypersurfaces of nonnegative curvature


Author: H. Wu
Journal: Bull. Amer. Math. Soc. 77 (1971), 1070-1071
MSC (1970): Primary 5374; Secondary 5375
MathSciNet review: 0284959
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Herbert Busemann, Convex surfaces, Interscience Tracts in Pure and Applied Mathematics, no. 6, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1958. MR 0105155
  • 2. Shiing-shen Chern and Richard K. Lashof, On the total curvature of immersed manifolds. II, Michigan Math. J. 5 (1958), 5–12. MR 0097834
  • 3. R. Tyrrell Rockafellar, Convex analysis, Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, N.J., 1970. MR 0274683
  • 4. Richard Sacksteder, On hypersurfaces with no negative sectional curvatures, Amer. J. Math. 82 (1960), 609–630. MR 0116292
  • 5. J. J. Stoker, Über die Gestalt der positiv gekrümmten offenen Flächen im dreidimensionalen Raume, Compositio Math. 3 (1936), 55–88 (German). MR 1556933

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5374, 5375

Retrieve articles in all journals with MSC (1970): 5374, 5375


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12871-9